Connect with others who understand.

sign up log in
Resources
About myPHteam
Powered By
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "letairis"

reset

Medication

Medication

Hi guys I’m 19 years old with mild ph pressure of 40. I have taken adcirca it made me pass out, I’m currently on opsumit been on for 1 week and feels like breathing is not getting any better, maybe it’s too soon but my body reacts to medicine quick. I have group 1 PAH due to CHD that got closed. I also run low blood pressure so the medication is sometimes hard to find. Does anyone know or recommend any medication that I can ask my doc?? I see a lot of medication drops blood pressure and cause… read more

A myPHteam Member

You should contact either the prescribing physician or pharmacist at the specialty pharmacy that provides your medications. All the medications have side effects. Some will lessen over time as your… read more

Letairis - TAKING IT FOR 8 MONTHS NOW BUT CONSISTENTLY HAS LOWERED PLATELETS NOW 100

Letairis - TAKING IT FOR 8 MONTHS NOW BUT CONSISTENTLY HAS LOWERED PLATELETS NOW 100

does letairis can lower the platelets ? any remedy ? Combination of Letairis and Adcirca has lowered my pulmonary pressure from 80 to 45.

A myPHteam Member

I been taking Letaris since 2007. Thank God the only side effect is stuffy nose. Nothing else. So far so good.

Letairis

Letairis

I was told by a clinical pharmacist that the effects of Letairis would not be noticed until 4-6 weeks. Is this accurate?

A myPHteam Member

Yes. My husband worsened once he started Latairis and died within the second month. MD and NP kept saying 'give it time'. But I swear that's what killed him. So very GLAD you took yourself off… read more

Are You Taking Adcirca (Tadalafil) For PAH?

Are You Taking Adcirca (Tadalafil) For PAH?

Did it help? If yes, how long did it take to work, and what difference did you notice. Did you have any side effects?

A myPHteam Member

Usually echo cardiograph. That’s how they found that mine hss as d increased from 45 to 77 on just 2 months! The specialist I have added another med to it that’s suppose to help lower the pressure… read more

Is Anyone Taking Orenitram ?

Is Anyone Taking Orenitram ?

A myPHteam Member

I was switched from Remodulin pump to Oren pills back in 2010. I remember it gave me awful bouts of diarrhea, along with nausea. At 1st, I was so excited at the idea of no more IV; the pill only… read more

My Pulmomologist Said I Have PH And Has Not Given Me Anything To Help With Symptoms.

My Pulmomologist Said I Have PH And Has Not Given Me Anything To Help With Symptoms.

I feel very fatigued, Dizzy and short of breath most/All days. Especially after trying to do something for an hour or so the day before. I have been like this for 2.5-3 years. My pulmonologist is not treating me for it just making me do more tests with cardiologist. I live in Oklahoma and the Humidity is making it worse. I can't work
It starts when I wake up (I am on CPAP) and gets worse when I shower. If I bend over to tie my shoes or pick anything of any weight up I feel like I am going to… read more

A myPHteam Member

MartyMeshek
Marty the more you know about PH the better it will be so take a look at all your tests
Your doctor probably has a patient portal and if so get connected with it and start from there
read more

Side Effects Of Tadalifil And Opsumit:

Side Effects Of Tadalifil And Opsumit:

I need all side effects people have had on the drugs above and any dangerous experiences.
Thank you!
JOAN BROWNSTEIN FROM NJ

A myPHteam Member

Opsumit did not work for me at all . I took it for 2 weeks & had to stop as I was very short of breath

I Can’t Tell If My Meds Really Work. Tadalifil And Leteris

I Can’t Tell If My Meds Really Work. Tadalifil And Leteris

How do I know the drugs are working

A myPHteam Member

Yes, I agree as well. You should talk to your doctor. You should be able to tell a difference from before you started taking the meds - if it’s been long enough.😊